MAUDE Adverse Event Report: DEROYAL INDUSTRIES DEROYAL ESMARK BANDAGES; ESMARK, BANDAGE 4X9FT

DEROYAL INDUSTRIES DEROYAL ESMARK BANDAGES; ESMARK, BANDAGE 4X9FT
Catalog Number 30-196
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/03/2020
Type of Reportable Event Malfunction
Event or Problem Description
White flaking particles coming off esmark packaging which is placed inside bowl within custom procedure kit 880119-hand pack, lot #1925636745, udi#(b)(4).The user reported that this occured on 3 different dates: (b)(6) 2020.The user reported that the bowl was wiped out by the scrub nurse before pouring irrigation into bowl.There was no reported harm to the patient nor was there a delay to the case.

Brand Name
DEROYAL ESMARK BANDAGES
Common Device Name
ESMARK, BANDAGE 4X9FT
Manufacturer (Section D)
DEROYAL INDUSTRIES
powell, tn
MDR Report Key9844833
Report Number3014527682-2020-00004
Device Sequence Number16848417
Product Code FQM
UDI-Device Identifier50749756024537
UDI-Public50749756024537
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number30-196
Device Lot Number50118138
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2020
Initial Report FDA Received Date03/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1